Previously I asked about Pressure and Pain in vaginal area. Since then I began having slight pain on my right side where my one and only kidney is. I had already completed 10 days of Amoxil. This kidney pain began 5 days after I finished the medication. The vaginal pain and pressure had quit. Then the next day I had the vaginal pressure and pain again and doubled in the degree of pain, plus the right side pain. I went back to my doctor that same day, gave a urine sample which was cloudy and green. It came back as a nasty UTI, which did not show the first time but blood had shown so I was put on the Amoxil because of the blood. This time I was given a massive dose of Ceftriaxone sodium Injection and a prescription for Omnicef 300 MG. With my Chronic Kidney Disease Stage III due to previous kidney cancer when I lost my left kidney, I have many allergies to medications. My kidney goes into Acute Renal failure with many drugs including Cipro. I saw my doctor and got the Injection yesterday and began the Omnicef today. I still have slight discomfort in my right kidney, but the vaginal pressure and pain have receded again, which means the antibiotics are working I hope. But to be on the safe side I go back to my doctor again tomorrow. He wants to run a urine test and make sure the infection is beginning to clear up.
With the positive tests, I would suspect this to have been an infection which is possible well controlled with antibiotics now. I would agree with your treating urologist in running repeat tests, to be sure the infection is under control and prolonged course/ change in antibiotics is not required.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.